# SDR AWXA960089

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corrosion
- Location: Bs 989-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3887 - DURING ROUTINE C-7 MAINTENANCE CHECK, FOUND CORROSION ON AFT SERVICE DOOR MOPSILL BS 989-990, WL 208.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-10-02, 51-30-02 AND 51-10-06 AT BS 989-990, WL 208, RBL 58.  (M)
